# SDR USAASB97112

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI - FLT 202 - AFTER GEAR RETRACTED, RT MLG RED LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN UP OR OFF POSITION.  RECYCLED GEAR.  PROBLEM CONTINUED.  ALL OTHER INDICATIONS NORMAL.  FLT CONTINUED,LANDED WITHOUT INCIDENT.  LIGHT FLICKERED DURING FLIGHT.  MX PINNED MAIN AND NOSE GEAR, SLUGGED GEAR PROX SENSORS, AND INSPECTED GEAR AREA.  UNABLE TO DUPLICATE.  REMOVED AND REPLACED RT GEAR UP AND LOCK SWITCH CARD M982 (PN 8-060-02) AND MAIN GEAR RED LIGHT CARD M986 (P/N 65-58250-29) IN THE LANDING GEAR LOGIC SHELF.  RECHECKED PROX SENSORS.  ALL INDICATIONS NORMAL.  NEXT FLT HAD SAME PROBLEM.  T/S SYSTEM, FOUND RT MLG UPLOCK SENSOR GAP OUT OF LIMITS.  READJUSTED UPLOCK SENSOR GAP PER MM 32-61-21.  OPS CHKD GOOD.(X)
